OPT shows LH surge for 4 straight days - is this normal?
I have been using the OPT sticks daily and for the last 4 days in a row, the line has been dark. My last period started on 4/16 and my cycle is usually 28-29 days. So I guess I'm 19 days past AF. I am having some cramping in my ovaries over the past 4 days as well. I have read on these forums that most people only have the LH surge for 1 day so that made me curious as to why mine shows 4 days! Is it possible that I still haven't o'd? I'm assuming my DH and I should bd again tonight? Has anyone else experienced this or could you shed some light. Thanks.
Thanks for your posts. It does appear that the lines are almost as dark as the reference line. What are the body signs that you've ovulated? The ovary cramping is beginning to subside so does perhaps mean I've ovulated?
When I used my OPK's they would slowly get darker day by day and then after my surge was done, they would start fainting away. I suggest you BD for couple more days since your surge is just picking up, it may take another 36 hours. Do not worry about having surge for 4 days. Just BD and you will see!
You may be one of those women that gets a few LH surges before the "real thing" happens. Just keep BDing if your OPK looks +. Are you charting along with it? Charting helps b/c you can actually confirm O instead of trying to take your best guess as to when it happened. HTH.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.